# SDR 2A6R201810040001

- Difficulty date: August 29, 2018
- Submitted: October 4, 2018
- Operation: General aviation
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 5,735 hours, 16,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 5,735 hours, 16,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER DOOR FRAME CORROSION.
